# SDR NP0002

- Difficulty date: September 9, 2003
- Submitted: May 10, 2004
- Operation: General aviation
- Aircraft: N384K
- Make and model: Amd FALCON20
- Aircraft serial: 387
- Aircraft time: 8,752 hours, 6,335 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MY20751635
- Condition: Cracked
- Location: Hyd System
- Part time: 8,752 hours, 6,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC FLUID AROUND AFT END OF LT HYDRAULIC RESERVOIR. CLEANED AREA AND FOUND NOTHING. PRESSURIZED THE NR 1 HYDRAULIC SYST AND FOUND NO LEAK. AFTER SEVERAL FLIGHTS, FOUND SIMILAR HYDR  FLUID TRACES AROUND HYD RESERVOIR BUT FOUND NO CRACK. CLEANED AREA AND RAN BOTH ENGINES FOR 30 MINUTES BEFORE LEAK APPEARED. COULD NOT SEE A CRACK VISUALLY. REMOVED AND REPLACED LINE. AFTER REMOVING LINE, IT HAD TO BE BENT BACKWARDS BEFORE CRACK WAS VISIBLE.  THE ALUMINUM HYDRAULIC LINES IN THE AFT COMPARTMENT ARE ON THE TOP TEN HIT LIST FOR FAILURES. SUGGEST BEING DILIGENT IN LOOKING FOR LEAKS IN THE AFT COMPARTMENT.
